# SDR AALA952136

- Difficulty date: December 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Plate
- Part number: 10614671216
- Condition: Shorted
- Location: F/E Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA-MSY - FLT 1060 - DURING CRUISE, SMOKE NOTED COMING FROM AC POWER SELECTOR LIGHT PLATE PANEL.  AIRCRAFT PROCEEDED TO MSY AND LANDED WITHOUT INCIDENT.  PLACARDED AC POWER SELECTOR LIGHT PLATE INOPERATIVE.  SUBSEQUENTLY, REPLACED AC POWER SELECTOR LIGHT PLATE PANEL AT ORD/24.  SYSTEM GROUND CHECKED NORMAL OPERATION AND PLACARD REMOVED.  (M)
